Alert archive / Massachusetts / River Flood Warnings in 2010
River Flood Warning 59, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at Mar 29, 2010, 3:23 PM EDT for Middlesex County, Worcester County, Massachusetts. It took effect at Mar 30, 2010, 10:07 PM EDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2010, 3:23 PM EDT (19:23 UTC)
- In effect from
- Mar 30, 2010, 10:07 PM EDT
- Expired
- Apr 4, 2010, 7:54 PM EDT
- In force
- 5 days
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- Moderate
Counties Middlesex County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 67 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nashua River at East Pepperell (DNSM3).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01096500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Mar 29, 1:43 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 29, 1:43 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
143 PM EDT MON MAR 29 2010
.SYNOPSIS...
A LONG DURATION STORM WILL BRING PERIODS OF HEAVY RAINFALL TODAY
THROUGH TUESDAY AFTERNOON. THERE IS HIGH CONFIDENCE THAT THIS WILL
RESULT IN MODERATE TO MAJOR FLOODING ACROSS MOST OF SOUTHERN NEW
ENGLAND. SPRING-LIKE WEATHER RETURNS TO THE REGION THURSDAY THROUGH
SUNDAY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE NORTHEAST...
YIELDING DRY WEATHER ALONG WITH A SIGNIFICANT WARMING TREND.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
BANDS OF HEAVY RAIN ASSOCD WITH SOUTHERLY LLJ WILL SHIFT EWD ACROSS
CENTRAL AND EASTERN NEW ENG THROUGH THE AFTERNOON AS THE LLJ MOVES
EAST. THE HEAVIER RAIN IS STARTING TO SHIFT EAST OF THE BERKS AND CT
VALLEY. SOUTHERLY INFLOW +3 SD SO RAINFALL 1-3" LIKELY THROUGH 00Z
THIS EVENING WITH AXIS OF MAX QPF ALONG AND JUST WEST OF I95
CORRIDOR...ESPECIALLY NE CT...W RI INTO CENTRAL MA.
A LOT MORE RAIN COMING TONIGHT AND TUE ASSOCD WITH EASTERLY LLJ. VERY
SERIOUS FLOODING LIKELY TO DEVELOP.
WE INCREASED WIND GUSTS IN THE COASTAL PLAIN ASSOCD WITH THE LLJ. WE
ARE GETTING G45 KT AT MQE SO WE WILL ISSUE ADVSY FOR THE BLUE
HILLS...BUT GUSTS SHOULD FALL SHORT OF ADVSY CRITERIA ELSEWHERE
UNLESS TEMPS REACH 60.
&&
.SHORT TERM /MIDNIGHT THROUGH 6 AM TUESDAY/...
MODELS IN VERY GOOD AGREEMENT IN EVER SO SLOWLY MOVING THE
INTENSIFYING LOW UP THE COAST TOWARD LONG ISLAND...AS THE CUTOFF
UPPER LOW CAPTURES THE SURFACE SYSTEM TONIGHT. THE SUBTROPICAL
MOISTURE PLUME WILL REACH THE ENTIRE REGION...SO EXPECT PERIODS OF
VERY HEAVY RAINFALL. COULD SEE ANOTHER 1-2 INCHES OF RAINFALL ON
AVERAGE...WITH SOME HIGHER AMOUNTS POSSIBLE DURING JUST TONIGHT.
COULD ALSO SEE ISOLATED THUNDERSTORMS WORKING IN AROUND OR AFTER 06Z
AS THE LOW CONTINUES TO INTENSIFY.
APPEARS ANOTHER LOW LEVEL SE JET WILL WORK INTO COASTAL AREAS...SO
COULD SEE GUSTY WINDS ALONG THE COAST. SUSTAINED WINDS MAY BE CLOSE
TO ADVISORY CRITERIA LATE TONIGHT. WILL MONITOR THIS POTENTIAL.
WITH THE MILDER AIR WORKING NORTHWARD...NOT EXPECTING TEMPS TO FALL
TOO MUCH TONIGHT...EXCEPT ACROSS SW NH INTO THE E SLOPES OF THE
BERKSHIRES AS THE OCCLUDED FRONTAL BOUNDARY MAY PASS E OF THERE.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
*** EXCESSIVE RAINFALL LIKELY TUESDAY YIELDING MODERATE TO MAJOR
FLOODING ACROSS MOST OF THE REGION ***
MODEL PREFERENCES...
00Z MODELS INCLUDING THE ECMWF ARE IN VERY GOOD AGREEMENT ON BOTH
THE LARGE AND SMALL SCALE FEATURES THROUGH 84 HRS. THEREFORE
FOLLOWED A MODEL BLEND THROUGH 84 HRS/12Z THU. BEYOND THU THE GFS
REMAINS ON THE FAST EDGE OF THE GUID ENVELOPE WITH THE ECMWF
REMAINING ON THE SLOWEST OF THE 00Z GUID. HOWEVER THE DIFFERENCES
ARE LESS THAN PREVIOUS RUNS...WHICH PLACES THE 00Z GFS AS A
REASONABLE SOLUTION FOR THU THRU SUN. THUS WE FOLLOWED THE 00Z GFS
MOS CLOSELY.
QPF...
MODELS HAVE SHIFTED SLIGHTLY FARTHER SOUTHEAST WITH COASTAL LOW AND
MID LEVEL CIRCULATION. AS A RESULT MODEL QPF HAS SHIFTED FARTHER
SOUTHEAST. 00Z MODELS ARE IN EXCELLENT AGREEMENT WITH AXIS OF
HEAVIEST RAIN STRETCHING SOUTHWEST TO NORTHEAST FROM CONNECTICUT
INTO WESTERN RI AND NORTHEASTWARD INTO CENTRAL/EASTERN MA AND NEARBY
SOUTHEAST NH. 00Z GEFS NOW HAVE 90% PROBABILITY OF 3 INCH RAINFALL
ALONG AND NORTHWEST OF I95! THEREFORE CONFIDENCE REMAINS HIGH FOR
STORM TOTAL QPF 3 TO 4 INCHES WITH LOCAL AMOUNTS OF 5 TO 7 INCHES
POSSIBLE.
AS FOR THE TIMING OF HEAVIEST RAINFALL...EXPECTING PERIODS OF HEAVY
RAIN THROUGHOUT THE DAY TODAY AS DEEP LAYER SOUTHERLY FLOW/WARM
CONVEYOR BELT /WCB/ ALREADY BECOMING ESTABLISHED ALONG THE EASTERN
SEABOARD EARLY THIS MORNING. HOWEVER THE MOST INTENSE RAINFALL WILL
LIKELY OCCUR BETWEEN 06Z TONIGHT THROUGH 18Z TUE...AS HIGHEST PWAT
AND WIND ANOMALIES /2-3 STD/ TAKE AIM AT SOUTHERN NEW ENGLAND DURING
THIS TIME. IN ADDITION HAVE ADDED TSTMS TO THE FORECAST AS IT LOOKS
LIKE THERE COULD BE SOME EMBEDDED CONVECTION 12Z-18Z TUE ACROSS THE
REGION AS DRY SLOT APPROACHES. ALSO LFQ OF STRONG UPPER LEVEL JET
MOVES ACROSS THE REGION DURING TIME WITH LOTS OF CURVATURE IN THE
FLOW ENHANCING UPPER LEVEL DIVERGENCE. ALL OF THIS SUGGEST THE RISK
OF EXCESSIVE RAINFALL RATES 12Z-18Z TUE...WITH UP TO 2 INCHES OF
RAIN IN JUST A 6 HR PERIOD!
HEAVY RAIN WILL LIFT NORTH OF THE REGION LATER TUE AS DRY SLOT
OVERSPREADS THE AREA. HOWEVER LIGHTER RAINS WILL PERSIST TUE NIGHT
INTO AT LEAST WED.
THURSDAY THROUGH SUNDAY...
THU LOOKS TO BE OUR TRANSITION DAY WITH COASTAL STORM MOVING OUT TO
SEA WITH DRY WEATHER AND TEMPS REBOUNDING TO ABOVE NORMAL. FRI AND
BEYOND GOOD MODEL AGREEMENT ON HIGH AMPLITUDE DEEP LAYER RIDGE
BUILDING INTO THE EASTERN SEABOARD. EARLY INDICATIONS ARE FOR ANY
POTENTIAL BACKDOOR FRONT TO REMAIN NORTH OF THE REGION THROUGH THE
WEEKEND. IF THIS VERIFIES TEMPS WILL WARM WELL INTO THE 70S TO
POSSIBLY NEAR 80 WELL INLAND...HOWEVER COOLER AT THE COAST WITH
AFTERNOON SEABREEZES. GIVEN GOOD MODEL AGREEMENT HERE WE WENT ABOVE
GFS MOS TEMPS.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
18Z TAFS...MEDIUM CONFIDENCE. SOME UNCERTAINTY WITH TIMING OF LOWER
CIGS. GRADUAL LOWERING EXPECTED INTO THIS EVENING WITH WIDESPREAD
IFR/LIFR ANTICIPATED AFTER 21Z. EXCEPTION MAY BE ACK FMH HYA WHICH
MAY TAKE UNTIL 00Z FOR CIGS TO LOWER TO IFR...BUT CONFIDENCE WAS NOT
HIGH ENOUGH TO HOLD OFF THAT LONG IN TAFS. IFR/LIFR PERSISTS INTO AT
LEAST TUE MORNING AT ALL TAF SITES...BEFORE IMPROVEMENT TO MVFR BEGINS
AFTER 18Z TUE.
KBOX VWP SHOWING 18055KT WINDS AT 2000 FT AS OF 1730Z. LLWS WILL
PERSIST THROUGH 20Z ACROSS RI AND EASTERN MA ALTHOUGH IT IS DUE TO
SPEED SHEAR AS OPPOSED TO DIRECTIONAL SHEAR. INCREASING E/SE LOW
LEVEL JET SHOULD BRING ANOTHER ROUND OF LLWS TO ACK FMH HYA LATER
TONIGHT AND TUE MORNING.
BOS/LOGAN AIRPORT...HIGH CONFIDENCE. IFR EXPECTED BY 21Z WHICH WILL
PERSIST INTO TONIGHT. SFC WINDS 170-190 SHIFT TO NW AROUND 00Z AND
DIMINISH TO LESS THAN 10KT...BUT WIND SHIFT COULD HOLD OFF UNTIL
03Z.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
WEDNESDAY...MEDIUM CONFIDENCE. MVFR CIGS AND DIMINISHING WINDS.
THURSDAY THROUGH SATURDAY...HIGH CONFIDENCE. VFR.
&&
.MARINE...
TODAY...SOUTHERLY GUSTS TO 30 KT EXPECTED WITH A FEW ISOLATED G35 KT.
LOW LEVEL INVERSION OVER COLD OCEAN SHOULD PREVENT STRONGER WINDS
FROM MIXING DOWN SO SO GALES FOR NOW.
TONIGHT...SE WINDS MAY BRIEFLY DIMINISH...BUT WILL PICK UP AGAIN
AROUND OR AFTER 06Z TO AT LEAST SMALL CRAFT CRITERIA. ANOTHER SE LOW
LEVEL JET WILL WORK ACROSS THE WATERS OVERNIGHT...AND THERE IS A
MODERATE PROBABILITY OF GALE FORCE WIND GUSTS. HAVE ISSUED GALE WATCH
STARTING AROUND 06Z ON THE SOUTHERN WATERS WHERE BEST CHANCE OF
OCCURRENCE IS FELT AT THIS TIME.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...
GALE CENTER LIKELY TRACKING ALONG 40N LATITUDE WITH EASTERLY GALES
POSSIBLE TUE...THEN DIMINISHING TUE NIGHT. LARGE SEAS WILL
ACCOMPANY THE POSSIBLE GALES. POOR VSBY IN PERIOD OF HEAVY RAIN AND
FOG. GALE WATCH ISSUED FOR THE WATERS.
WEDNESDAY...
GALE CENTER WEAKENS AS IT MOVES NEAR THE 40N/70W POSITION. THUS
WINDS WILL BE LIGHT HOWEVER LARGE EAST SWELLS WILL PERSIST. VSBY MAY
BE POOR IN DRIZZLE AND FOG.
THURSDAY AND FRIDAY...
OCEAN LOW DRIFTS SEAWARD WITH HIGH PRES BUILDING IN FROM THE WEST.
LIGHT WINDS EXPECTED HOWEVER EAST SWELLS ARE LIKELY TO PERSIST
ESPECIALLY THU.
&&
.HYDROLOGY...
THE LATEST GRAPHICAL FORECASTS CAN BE FOUND AT...
HTTP:/WEATHER.GOV/BOSTON...AND GO TO /RIVERS AND LAKES AHPS/
A SERIOUS RAINFALL AND FLOODING SITUATION IS SHAPING UP IN SOUTHERN
NEW ENGLAND. A WIDESPREAD RAINFALL OF 3 TO 6 INCHES IS FORECAST IN
SOUTHERN NEW ENGLAND THROUGH TUESDAY WITH LOCALIZED HIGHER AMOUNTS.
OF PARTICULAR THREAT ARE RIVERS IN THE EASTERN TWO THIRDS OF SOUTHERN
NEW ENGLAND...AS WELL AS THE LOWER CONNECTICUT RIVER VALLEY.
A RECORD...LIFE THREATENING FLOOD IS FORECAST ON THE PAWTUXET RIVER IN
RHODE ISLAND. FOR THE PAWTUXET AT CRANSTON...RAINFALL OF 5 TO 7
INCHES IS POSSIBLE BY LATE TUESDAY. THE PAWTUXET RIVER IS FORECAST TO
REACH FLOOD STAGE BY LATE THIS AFTERNOON...BEFORE MAJOR FLOODING
BEGINS EARLY TUESDAY AFTERNOON.
THE CHARLES RIVER AT DOVER MA IS NOW FORECAST TO GO INTO MAJOR
FLOOD.
MOST RIVER FORECAST POINTS WILL REACH MINOR TO MODERATE FLOOD LEVELS
OVER THE NEXT TWO TO THREE DAYS. RIVERS MAY NOT CREST UNTIL LATER IN
THE WEEK WITH SOME OF THE SLOWER RESPONDING RIVERS NOT CRESTING UNTIL
THE UPCOMING WEEKEND.
ADDITIONAL FLOOD WARNINGS WILL GO OUT FOR OTHER FORECAST POINTS IN
THE AREA AS THE EVENT UNFOLDS. PLEASE KEEP ABREAST OF THE LATEST
FLOOD WARNINGS AND STATEMENTS.
SIGNIFICANT URBAN AND SMALL STREAM FLOODING IS ALSO EXPECTED. FLOODING
WILL BE AT LEAST AS BAD AS IT WAS IN MID MARCH. THIS IS GOING TO BE
A PROLONGED PERIOD OF URBAN AND SMALL STREAM FLOODING...WHICH SHOULD
LAST WELL INTO TUESDAY MORNING.
INDIVIDUALS WHO HAVE EXPERIENCED FLOODING IN THE PAST MONTH SHOULD
BE TAKING PRECAUTIONS AT THIS TIME AND BE PREPARED FOR A MAJOR FLOOD
EVENT!!! FOLLOW THE INSTRUCTIONS OF LOCAL OFFICIALS AND EVACUATE IF
YOU ARE ASKED TO DO SO!!!
&&
.TIDES/COASTAL FLOODING...
STORM SURGE PEAKED AROUND 1.1 FT AT PVD FOR THE RECENT MORNING TIDE
WHICH KEPT TIDES JUST BELOW FLOOD STAGE. THE ASTRO TIDE FOR THIS
EVENINGS TIDE IS ALMOST 1 FT HIGHER WHICH COMBINED WITH CONTINUED
MODEST SOUTHERLY FLOW SHOULD YIELD WATER LEVELS VERY CLOSE TO FLOOD
STAGE ACROSS THE UPPER PARTS OF NARR BAY...SO COASTAL FLOOD ADVSY
CONTINUES FOR THE EVENING HIGH TIDE.
COASTAL FLOODING REMAINS POSSIBLE FOR THE EASTERN MA COASTLINE
DURING THE LATE MORNING-MIDDAY HIGH TIDE CYCLE TUE. HOWEVER THE RISK
FOR MODERATE COASTAL FLOODING APPEARS MARGINAL GIVEN SHORT DURATION
OF STRONG ONSHORE WINDS. THIS COMBINED WITH THE TIDE CYCLE IN
QUESTION STILL 36 HRS AWAY LEAD US TO HOLD OFF ON A WATCH. NEXT
SHIFT WILL HAVE TO RE-EVALUATE. THERE IS A GREATER RISK FOR MINOR
COASTAL FLOODING DURING THAT TIDE CYCLE THAT MAY REQUIRE THE
ISSUANCE OF A COASTAL FLOOD ADVISORY. STAY TUNED.
&&
.CLIMATE...
BOS-BOSTON-PERIOD OF RECORD DATING BACK TO 1872...THROUGH 3/28...
MARCH 2010 IS THE SECOND WETTEST MARCH ON RECORD WITH 9.94 INCHES.
THE RECORD MARCH TOTAL IS 11.00 INCHES SET IN 1953. THERE IS A HIGH
PROBABILITY OF EQUALING OR EXCEEDING THIS 11 INCH VALUE.
THE FOLLOWING FOR BOSTON ARE MONTHLY RECORDS EXCEEDING 10 INCHES...
17.09 AUG 1955
13.38 MAY 1954
13.20 JUNE 1982
12.48 MAY 2006
11.69 JULY 1921
11.58 JUNE 1998
11.03 NOV 1876
11.00 MARCH 1953
10.94 SEPT 1933
10.93 SEPT 1882
10.68 AUGUST 1872
10.66 OCT 1996
10.55 JANUARY 1979
10.09 JUNE 2006
MQE-BLUE HILL OBSERVATORY- PERIOD OF RECORD DATING BACK TO 1885...
HAS ESTABLISHED A MARCH RECORD WITH 13.44 INCHES AS OF 8AM 3/29...
SURPASSING THE PREVIOUS RECORD OF 13.07 INCHES IN MARCH 2001.
ALREADY THE 5TH WETTEST MONTH ON RECORD AND FROM WHAT WE CAN
TELL...ANOTHER 2.5-5 INCHES OF RAIN WILL OCCUR THIS MONTH...PROBABLY
MOVING MQE MARCH TO AT LEAST THE 3RD OR 4TH WETTEST MONTH ON RECORD.
NEARLY 6 INCHES IS NOT OUT OF THE QUESTION THO A 6 INCH STORM TOTAL
TO MAKE AN ALL TIME HISTORIC MONTH /RECENT HISTORY DATING BACK TO
1885/ FOR THIS EVENT AS VIEWED FROM MODELS OPTIONS NEEDS TO BE
CONSIDERED AS 30 PCT CHC.
WETTEST MONTHS OF RECORD AT MQE ARE
AUGUST 1955 18.78
JUNE 1998 17.32
OCTOBER 2005 14.72
JUNE 1982 13.73
PVD-PROVIDENCE HAS ENTERED THE TOP 10 WETTEST CATEGORY FOR MARCH
WITH ITS 7.53 INCHES THROUGH 3/28. WETTEST MARCH EVER IS 8.84 IN 1983...
DEFINITELY WITHIN EASY REACH BY 4PM FOR A NEW MONTHLY RECORD. TOP MONTH
IS 15.38 INCHES IN OCT 2005. LISTING OF TOP 10 WETTEST MONTHS BELOW.
THE FOLLOWING FOR PROVIDENCE ARE THE 10 WETTEST MONTHLY RECORDS
15.38 OCT 2005
12.74 APR 1983
12.24 AUG 1946
11.89 OCT 1962
11.66 JAN 1979
11.12 AUG 1955
11.08 JUN 1982
10.99 SEP 2008
10.88 AUG 1927
ORH AS OF 1 PM IS NINTH WETTEST MARCH
MARCH RECORD IS 11.13 INCHES - 1936
ORH IS HEADED FOR TOP 3 WETTEST MARCH
#3 7.96 1972
#2 8.59 1953
BDL TENTH WETTEST MARCH IS 5.87 IN 1980...STILL A WAYS TO GO AS OF 1 PM.
RER VULNERABLE DAILY RAINS MONDAY 3/29
BDL 1.20 1912 POR 1905
ORH 1.46 1984 POR 1892
PVD NEW RECORD AND EVER GROWING TODAY AS OF 1 PM 1.24 ..PREVIOUS 1.19
1931 POR 1905 RERPVD POSTS BY 130 PM. NEW MONTHLY RER PVD TO FOLLOW
BY 4PM AS AMOUNTS GROW HOURLY.
BOS 1.85 1984 POR 1872
MQE 2.78 1984 POR 1885
3/29/10 1 PM CALENDAR DAY TOTALS.
BDL 1.03 NEW RECORD ANTICIPATED BY 4PM.
ORH 0.82
PVD 1.24* NEW RECORD FURTHER RERS POST LATER TODAY AND TONIGHT.
BOS 0.37
TUESDAY 3/30 RER DAILY RECORDS
BDL 2.28 1951 POR 1905
ORH 1.78 2001 POR 1892
PVD 2.57 2001 POR 1905
BOS 2.53 1953 POR 1872
MQE 2.82 2001 POR 1885
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CTZ002>004.
MA...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MAZ002>021-026.
WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MAZ016.
NH...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NHZ011-012-015.
RI...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR RIZ001>007.
COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
RIZ002-004-005.
MARINE...GALE WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR
ANZ232>235-237-255-256.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ231>235-237-
250-251-254>256.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ230-
236.
GALE WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR
ANZ231-250-251-254.
&&
SYNOPSIS...NOCERA/EVT
NEAR TERM...KJC
SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...JWD
MARINE...NOCERA/EVT
HYDROLOGY...JWD/NMB
TIDES/COASTAL FLOODING...NOCERA/EVT
CLIMATE...DRAGHazardous weather outlook, Mar 29, 10:56 AM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1056 AM EDT MON MAR 29 2010 CTZ002>004-MAZ002>006-008>014-017-018-026-NHZ011-012-015-RIZ001-003- 301500- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-WESTERN KENT RI- 1056 AM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ023-RIZ008-301500- DUKES MA-BLOCK ISLAND RI- 1056 AM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAIN TUESDAY WILL LIKELY RESULT IN POOR DRAINAGE STREET FLOODING. IN ADDITION...THERE IS A LOW PROBABILITY OF A WIND ADVISORY BEING NEEDED TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RIZ005-301500- BRISTOL RI- 1056 AM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ232>235-237-255-256-301500- NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1056 AM EDT MON MAR 29 2010 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-301500- BOSTON HARBOR-NARRAGANSETT BAY- 1056 AM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERIOD OF EASTERLY GALE FORCE WIND GUSTS ARE POSSIBLE VERY LATE TONIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231-250-251-254-301500- CAPE COD BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1056 AM EDT MON MAR 29 2010 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ007-015-019-301500- EASTERN ESSEX MA-SUFFOLK MA-EASTERN PLYMOUTH MA- 1056 AM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION...THERE IS HIGH CONFIDENCE IN MINOR COASTAL FLOODING DURING THE TUESDAY AFTERNOON AND LATE TUESDAY NIGHT HIGH TIDE CYCLES ACROSS THE EASTERN MASSACHUSETTS COASTS. THERE ALSO IS A LOW PROBABILITY FOR POCKETS OF MODERATE COASTAL FLOODING. THE BEST CHANCE OF THIS WILL BE ACROSS THE WATERS NORTH OF BOSTON. ALSO...MORE BEACH EROSION WILL LIKELY OCCUR ESPECIALLY IN AREAS THAT HAVE BEEN HARD HIT OVER THE PAST MONTH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ016-301500- EASTERN NORFOLK MA- 1056 AM EDT MON MAR 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION...THERE IS HIGH CONFIDENCE IN MINOR COASTAL FLOODING DURING THE TUESDAY AFTERNOON AND LATE TUESDAY NIGHT HIGH TIDE CYCLES ACROSS THE EASTERN MASSACHUSETTS COASTS. THERE ALSO IS A LOW PROBABILITY FOR POCKETS OF MODERATE COASTAL FLOODING. THE BEST CHANCE OF THIS WILL BE ACROSS THE WATERS NORTH OF BOSTON. ALSO...MORE BEACH EROSION WILL LIKELY OCCUR ESPECIALLY IN AREAS THAT HAVE BEEN HARD HIT OVER THE PAST MONTH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022-024-301500- BARNSTABLE MA-NANTUCKET MA- 1056 AM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN THROUGH TONIGHT WILL LIKELY RESULT IN POOR DRAINAGE STREET FLOODING. IN ADDITION...A WIND ADVISORY MAY BE NEEDED FOR A TIME VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAIN TUESDAY WILL LIKELY RESULT IN POOR DRAINAGE STREET FLOODING. IN ADDITION...A WIND ADVISORY MAY BE NEEDED FOR A TIME TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ020-021-RIZ006-007-301500- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-WASHINGTON RI-NEWPORT RI- 1056 AM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A LOW RISK OF MINOR COASTAL FLOODING ALONG THE SOUTH COAST OF MASSACHUSETTS AND RHODE ISLAND THIS EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RIZ002-004-301500- SOUTHEAST PROVIDENCE RI-EASTERN KENT RI- 1056 AM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:49 AM EDT | Gale Watch | BOX | 12 hr | |
| Mar 29, 10:16 AM EDT | Wind Advisory | BOX | Norfolk | 8 hr |
| Mar 29, 11:49 AM EDT | Areal Flood Warning | BOX | Bristol, Franklin, Hampden, Hampshire, Norfolk, Plymouth and 2 more | 24 hr |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Middlesex, Worcester | 7 days |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Worcester | 37 hr |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Middlesex | 9 days |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Worcester | 52 hr |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Worcester | 3 days |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Norfolk, Suffolk | 3 days |
| Mar 29, 4:24 PM EDT | Coastal Flood Advisory | BOX | Barnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk | 22 hr |
| Mar 29, 4:30 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 20 hr |
| Mar 29, 4:40 PM EDT | Gale Warning | BOX | 28 hr | |
| Mar 29, 5:30 AM EDT | Coastal Flood Advisory | BOX | Bristol, Kent, Providence | 17 hr |
| Mar 29, 11:52 AM EDT | River Flood Warning | BOX | Kent, Providence | 7 days |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Capitol Planning Region | 31 hr |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Capitol Planning Region | 4 days |
| Mar 29, 3:23 PM EDT | River Flood Warning | BOX | Capitol Planning Region | 31 hr |
Nearby
River Flood Warnings in Massachusetts, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.